# SDR WTAA950111

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Loose Wire
- Location: Passenger Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SEA - DOOR WARNING INDICATIONS DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY FOUND LOOSE WIRES AT PASSENGER DOOR MICROSWITCH.  REPAIRED WIRING.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
